The geometrically invariant form of evolution equations

Yilmaz, H. and Athorne, C. (2002) The geometrically invariant form of evolution equations. Journal of Physics A: Mathematical and General, 35(11), pp. 2619-2625. (doi:10.1088/0305-4470/35/11/308)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1088/0305-4470/35/11/308

Abstract

We study the evolution of geometric invariants for equations such as the Davey–Stewartson and Novikov–Veselov equations.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Athorne, Dr Chris
Authors: Yilmaz, H., and Athorne, C.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Physics A: Mathematical and General
Publisher:Institute of Physics Publishing Ltd.
ISSN:0305-4470

University Staff: Request a correction | Enlighten Editors: Update this record